Publication
Title
Stability of central finite difference schemes on non-uniform grids for the Black-Scholes equation
Author
Abstract
Language
English
Source (journal)
Applied numerical mathematics. - Amsterdam
Publication
Amsterdam : 2009
ISSN
0168-9274
Volume/pages
59:10(2009), p. 2593-2609
ISI
000268513700019
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 14.07.2009
Last edited 04.04.2018
To cite this reference